<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 25, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1988 Vol. 25, No. 1, 1—143
A generalization of Cartan's uniqueness theorem on locally convex spaces
Yun Sung Choi
Bull. Korean Math. Soc. 1988 Vol. 25, No. 1, 1—4
On normality of $f$-three-structure
Jung-Hwan Kwon and Jin Suk Pak
Bull. Korean Math. Soc. 1988 Vol. 25, No. 1, 5—16
On subordination of the derivative of starlike functions
M. M. Elhosh
Bull. Korean Math. Soc. 1988 Vol. 25, No. 1, 17—20
On spectra and numerical ranges
Youngoh Yang and Young Sik Park
Bull. Korean Math. Soc. 1988 Vol. 25, No. 1, 21—28
On relatively regular relations
Hyung Soo Song
Bull. Korean Math. Soc. 1988 Vol. 25, No. 1, 29—33
Minimum permanents on certain faces of the polytope of doubly stochastic matrices
Seok-Zun Song
Bull. Korean Math. Soc. 1988 Vol. 25, No. 1, 35—49
Topological entropy for maps of the $p$-nary sets and the one-dimensional spaces
Nak So Sung and Seung Kab Yang
Bull. Korean Math. Soc. 1988 Vol. 25, No. 1, 51—58
Studies on Dunford-Pettis operators and its extension
Young Kook Kim
Bull. Korean Math. Soc. 1988 Vol. 25, No. 1, 59—65
Stability functions of the partly-linearized Runge-Kutta method
Dong Won Yu
Bull. Korean Math. Soc. 1988 Vol. 25, No. 1, 67—76
On convergence of weighted sum for pairwise independent identically distributed random variables
Bong Dae Choi and Soo Hak Sung
Bull. Korean Math. Soc. 1988 Vol. 25, No. 1, 77—82
On linear maps preserving projections
Sung Je Cho, Sang Og Kim, and Sa Ge Lee
Bull. Korean Math. Soc. 1988 Vol. 25, No. 1, 83—85
On the $m$-accretivity of Schrodinger operators with magnetic fields
Lee-Chae Jang
Bull. Korean Math. Soc. 1988 Vol. 25, No. 1, 87—90
3-dimensional submanifolds of a Euclidean $m$-space with totally umbilical Gauss image
Jin Suk Pak and Jung-Hwan Kwon
Bull. Korean Math. Soc. 1988 Vol. 25, No. 1, 91—98
Note on Kaehlerian manifolds whose Bochner curvature tensor vanishes
Kyu Chang Nam
Bull. Korean Math. Soc. 1988 Vol. 25, No. 1, 99—105
Numerical solutions of nonlinear boundary value problems
S. K. Chung
Bull. Korean Math. Soc. 1988 Vol. 25, No. 1, 107—113
Fixed point theorems for semigroups of asymptotically nonexpansive type
Tae-Hwa Kim
Bull. Korean Math. Soc. 1988 Vol. 25, No. 1, 115—121
$II$-manifold which is not productive
Jin Ho Kwak
Bull. Korean Math. Soc. 1988 Vol. 25, No. 1, 123—125
On relations between handle body and Morse complex
Suk Ho Hong
Bull. Korean Math. Soc. 1988 Vol. 25, No. 1, 127—131
The dimension of certain partially ordered sets
Jeh Gwon Lee
Bull. Korean Math. Soc. 1988 Vol. 25, No. 1, 133—137
Derivations and homomorphisms on Banach algebras
Kil-Woung Jun, Kil-Tae Kim, and Deok-Hoon Boo
Bull. Korean Math. Soc. 1988 Vol. 25, No. 1, 139—143

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd